# SDR SWIA200819475

- Difficulty date: April 9, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 21,806 hours, 32,343 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Inaccurate
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5574 - CAPTAINS ALTIMETER INDICATES BELOW FIELD ELEVATION.  REPLACED ALTIMETER.  OPS CHECK GOOD, PN 28704-E2101, SN/OFF 1248.
